# SDR YENA201903070118

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 57,542 hours, 20,670 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 668, PSE-MCO. MAGIC MARKER ODOR SMELL IN FLIGHT DECK AT APPROX 3000FT DURING APPROACH FOR LANDINGS ENGINES WERE AT IDLE THRUST; PER CABIN ODOR REPORT CAPTAIN REPORTED OIL SMELL AND NEW CAR SMELL PER TSM 05-50-00-810-831-A. RAN BOTH ENGINES AND ISOLATED ONE BLEED AT A TIME. NO OIL SMELL AND NO NEW CAR SMELL AND NO MAGIC SMELL AND COMPLIED WITH INFO NOTICE 2017-T015D SECTIONS A. AIRCRAFT IS OK FOR SERVICE.
